# SDR USAA2014051200031

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 88,397 hours, 29,185 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Access Door
- Part number: LJ76872
- Condition: Missing
- Location: Nr 1 Cowling
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 693 NR 1 ENG OIL SERVICE DOOR MISSING AFTER FLIGHT.  REPLACED NR 1 ENG OIL SERVICE DOOR IAW SRM 51-40-02.  OK FOR SERVICE.
